# SDR UIEA2024040500251

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK-CHANNEL, SEC 42 UPPER DECK TENSION TIE - FOWARD CHANNEL AT STA 940 RH( 1. ACCOMPLISHED TENSION TIE REPAIR AT RH STA 940 BETWEEN STR 10R AND STR 10AR IAW EI T2024A53M-428. SEQUENCE A PART 3 REV=0 2. ACCOMPLISHED EI T2024A53M-428 REV=1 AND EI ATTACHED TO W/O 9210137 (719) 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
